# SDR SIMA20151029006

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,840 hours, 34,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERIOR EMER LIGHT INOPERATIVE.  TRANSFERRED TO AML PAGE 3909957 ITEM 1.  DEFERRED IAW MEL 33-29.  R & R EXTERNAL LT FWD LIGHT ASSEMBLY IAW MM 33-50-10.  OPERATIONS TESTED GOOD IAW MM 38-50-00.  MEL RESTORED & PLACARD REMOVED.
